# SDR SWIA2020082151969

- Difficulty date: August 5, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NUT PLATE BRACKET THAT ATTACHES FUSELAGE FAIRINGS 192DL AND 195NL CORRODED.    CORROSION ON LOWER NUT PLATE BRACKET THAT ATTACHES FUSELAGE FAIRINGS 192DL AND 195NL FOUND TO BE OUT OF LIMITS REF SRM,  REMOVED AND REPLACED LOWER NUT PLATE BRACKET THAT ATTACHES FUSELAGE FAIRINGS 192DL AND 195NL REF AMM
